MathSciNet Relay Station
MathSciNet bibliographic data
MR2508367 34K11 (39A10)
Hassan, Taher S. Oscillation of third order nonlinear delay dynamic equations on time scales. Math. Comput. Modelling 49 (2009), no. 7-8, 1573–1586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement